Torelli theorem for surfaces with p g =c 1 2 =1 and K ample and with certain type of automorphism
Compositio Mathematica, Volume 45 (1982) no. 3, p. 293-314
@article{CM_1982__45_3_293_0,
     author = {Usui, Sampei},
     title = {Torelli theorem for surfaces with $p\_g = c^2\_1 = 1$ and $K$ ample and with certain type of automorphism},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {3},
     year = {1982},
     pages = {293-314},
     zbl = {0507.14028},
     mrnumber = {656607},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_3_293_0}
}
Usui, Sampei. Torelli theorem for surfaces with $p_g = c^2_1 = 1$ and $K$ ample and with certain type of automorphism. Compositio Mathematica, Volume 45 (1982) no. 3, pp. 293-314. http://www.numdam.org/item/CM_1982__45_3_293_0/

[1] D. Burns and M. Rapoport: On the Torelli problems for Kählerian K-3 surfaces. Ann, scient. Éc. Norm. Sup. 4e sér. 8-2 (1975) 235-274. | Numdam | MR 447635 | Zbl 0324.14008

[2] F. Catanese: Surfaces with K2 = pg = 1 and their period mapping. Proc. Summer Meeting on Algebraic Geometry, Copenhagen 1978, Lecture Notes in Math. No 732, Springer Verlag, 1-29. | Zbl 0423.14019

[3] A. Fujiki and S. Nakano; Supplement to "On the inverse of Monoidal Transformation", Publ. R.I.M.S. Kyoto Univ. 7 (1972) 637-644. | MR 294712 | Zbl 0234.32019

[4] D. Gieseker: Global moduli for surfaces of general type. Invent. Math. 43 (1977) 233-282. | MR 498596 | Zbl 0389.14006

[5] P. Griffiths: Periods of integrals on algebraic manifolds I, II, III: Amer. J. Math. 90 (1968) 568-626; 805-865; Publ. Math. I.H.E.S. 38 (1970) 125-180. | Numdam | Zbl 0212.53503

[6] F.I. Kĭnev: A simply connected surface of general type for which the local Torelli theorem does not hold (Russian). Cont. Ren. Acad. Bulgare des Sci. 30-3 (1977) 323-325. | MR 441981 | Zbl 0363.14005

[7] E. Looijenga and C. Peters: Torelli theorems for Kähler K3 surfaces, Comp. Math. 42-2 (1981) 145-186. | Numdam | MR 596874 | Zbl 0477.14006

[8] I. Piateckiĭ-Šapiro and I.R. Šafarevič: A Torelli theorem for algebraic surfaces of type K-3, Izv. Akad. Nauk. 35 (1971) 530-572. | MR 284440

[9] A.N. Todorov: Surfaces of general type with pg = 1 and (K, K) = 1. I, Ann. scient. Éc. Norm. Sup. 4e sér. 13-1 (1980) 1-21. | Numdam | Zbl 0478.14030

[10] S. Usui: Period map of surfaces with pg = c21= 1 and K ample. Mem. Fac. Sci. Kochi Univ. (Math.) 2 (1981) 37-73. | MR 602105 | Zbl 0487.14007

[11] S. Usui: Effect of automorphisms on variation of Hodge structure. J. Math. Kyoto Univ. 21-4 (1981). | MR 637511 | Zbl 0497.14003

[12] F. Catanese: The moduli and the global period mapping of surfaces with K2 = pg = 1: A counterexample to the global Torelli problem, Comp. Math. 41-3 (1980) 401-414. | Numdam | MR 589089 | Zbl 0444.14008